ANSWERS: 4
  • Tankerd, stop with the meds, they can be dangerous if you don't need them. Fly the nest as soon as possible. He can't make you take them if you don't live with him any longer.
    • Linda Joy
      Don't go off psych meds unsupervised! You should taper off not quit! More importantly talk to your doctor. They may know of other meds that may suit you better.
  • Risperdal is making your skin brown? Maybe there is a reason you're on it; Schizophrenia maybe?
  • if you're on risperidone you should be seeing a psychiatrist every 3 or 4 months you need to talk to them about this. They may need to switch medications. You may want to check into getting legal representation from your local mental health advocates. I don't know what they are in your country.
  • Hi Tankerd, just out of interest, what has your situation got to do with Sharia Law? Are the Risperidal your step-father's? Has he got schizophrenia? Have you any other symptoms not caused by the anti-psychotics? DO NOT just stop taking them. Slowly withdraw or you'll go cold-turkey. By the way, I can understand why you mentioned your possible inheritance, but your mental health is far more important, believe me Please answer my questions and please feel free to stay in touch, as I'm worried about you. Take care.

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy